# SDR SWIA971280

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Regulator
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE DUCT LEAK LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO FAT.  SECURED COLLECTOR CAN ON RIGHT PRESSURE REGULATOR.  OPS AND LEAKS GOOD ON GROUND.
